# SDR UIEA2012050400183

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,816 hours, 14,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  RELAMPED OPS CHECKED GOOD IAW AIVIVI 33-51-00.
